# SDR UPS97824926

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FUSELAGE STATION 280 LONGERON 29 LEFT HAS CORRODED Z-FITTING.  REMOVED CORRODED Z-FITTING CUT NEW FITTING IAW DC8 SRM 53-2-0 FIG 2D, FABRICATED SPLICES IAW DC8 SRM 53-2-0 FIG 2D, LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24, ALODINED AND PRIMED BARE METAL IAW DC8 SRM 51-1-8, INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
